| Catalog Number |
1125350-38 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/29/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined that the reported difficulties and subsequent treatments appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified and tortuous lesion in the right coronary artery.Rotablading was performed.An attempt was made to advance the 3.50x38mm rx xience alpine stent delivery system; however, it failed to cross the lesion due to the anatomy.Resistance was met during retraction and the stent dislodged.A snare device was used to remove the dislodged stent from the patient anatomy.A new alpine stent was used to complete the procedure.There was no clinically significant delay in the procedure and no adverse patient sequela.No additional information was provided.